# SDR CALA2011113000779

- Difficulty date: November 30, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 35,552 hours, 11,337 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 141A651614
- Part serial: BN000921
- Condition: Not Closed
- Location: Cabin
- Part time: 35,552 hours, 11,337 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C DID NOT PRESSURIZE AFTER TAKEOFF.  F/A REPORTED DOOR L2 NOT PROPERLY CLOSED.  NO DOOR ANNUNCIATOR DOOR LIGHT ILLUMINATED FOUND R-2 DOOR NOT CLOSED PROPERLY.  L2 CHECKS OK.  CYCLED R-2 DOOR.  DOOR CLOSED NORMALLY.  PER FLT CREW NO OVERWEIGHT CONDITION ON LANDING OCCURRED.
